I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2000, VOLUME 6, NUMBER 1, PAGES 305-310
I. A. Semenova
View as HTML View as gif image View as LaTeX source
We describe the maximal congruences on a semifield
$U(X)$of continuous positive functions, which are defined on a topological space $X$. It is shown that the space of maximal congruences on $U(X)$for a Tikhonov space $X$is homeomorphous to the Hewitt extention of $X$.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 11, 2000